# SDR IPXA2018122137128

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 29,534 hours, 19,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH FL 280, AN EICAS MESSAGE & WARNING HORN FOR CABIN ALTITUDE WERE ANNUNCIATED AND SOUNDED. EMERGENCY DECLARED, PERFORMED AN EMERGENCY DESCENT. LEFT PACK WAS OFF DURING CLIMB OUT, AFTER RETURNING LEFT PACK TO AUTO, STARTED TO REGAIN CABIN ALTITUDE. CABIN ALTITUDE INSPECTION LT & RT PACK SYS,   FOUND A DUCT CLAMP AT THE RT PACK,  DISCHARGE DUCT FWD HOSE LOOSE AND WORN.  SECURED THE CLAMP IAW EO B757-2150-71019-A,
